# SDR SWAA2013062517574

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 33,924 hours, 19,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  R&R SIGN ASSEMBLY IAW AMM.
